MAUDE Adverse Event Report: STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL

STRATTICE LAPAROSCOPIC 10CM X 16CM; MESH, SURGICAL
Catalog Number 1016005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a (b)(6) female patient underwent a recurrent ventral hernia repair surgery on (b)(6) 2016 at (b)(6).During the surgery, the surgeon implanted two strattice meshs: lots sp100398-178 and sp100393-230.After surgery, the patient returned to the hospital on (b)(6) 2017 because of pain and swelling to her lateral abdomen.She had a partially reducible hernia containing small bowel and the serosa was intimately involved with the strattice.On (b)(6), 2017 the patient underwent a revision surgery performed by the same implanting physician.It should be noted that as per legal, the complaint lists sp100393-230 as one of the lot numbers, but they determined through discovery that the correct lot number is sp100529-283.This record is associated with lot sp100398-178.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100398 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 04/27/2022, of the 300 devices released to finished goods for lot sp100398, 282 have been reported as distribution with 152 reported as implanted.Based on our internal review with no remarkable findings, a relationship between the strattice and this event could not be determined.No further actions are required as a nonconformance could not be confirmed.

Brand Name
STRATTICE LAPAROSCOPIC 10CM X 16CM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key14270128
Report Number1000306051-2022-00067
Device Sequence Number5703451
Product Code FTM
UDI-Device Identifier00818410012823
UDI-Public00818410012823
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1016005
Device Lot NumberSP100398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale